The basin of attraction of periodic orbits in nonsmooth differential equations

Giesl, P (2005) The basin of attraction of periodic orbits in nonsmooth differential equations. Zeitschrift fur Angwandte Mathematik und Mechanik, 85 (2). pp. 89-104. ISSN 0044-2267

Full text not available from this repository.

Abstract

We consider a general nonsmooth ordinary differential equation x over dot = f(t, X), where x is an element of R, and f(t + T, x) = f(t, x) for all (t, x) is an element of R x R is a periodic function which is C-1 except for the line x = 0. We give a sufficient condition for the existence and uniqueness of an exponentially asymptotically stable periodic orbit. Moreover, this condition implies that a subset of the phase space belongs to the basin of attraction of the periodic orbit.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Peter Giesl
Date Deposited: 06 Feb 2012 18:31
Last Modified: 11 Jul 2012 13:23
URI: http://sro.sussex.ac.uk/id/eprint/16936
📧 Request an update